Journal Article

Riccati equation theory for Pritchard-Salamon systems: a Popov function approach

MARTIN WEISS

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 14, issue 1, pages 45-83
Published in print January 1997 | ISSN: 0265-0754
Published online January 1997 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/14.1.45
Riccati equation theory for Pritchard-Salamon systems: a Popov function approach

Show Summary Details

Preview

The paper presents a general approach to Riccati equation theory for the pritchard-Salamon class of infinite-dimensional systems. It is shown how this approach applies to several important control problems as J-spectral factorization, H-control, and the Nehari problem, leading to nice extensions of some known results.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.